RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 4(12), Pages 547–557 (Mi msb2100)  

Approximation of solutions of elliptic problems in domains with noncompact boundaries by solutions of exterior or interior problems

M. Ya. Spiridonov


Abstract: Let $\Omega^R$ ($R>0$) be a family of domains approximating a domain $\Omega^\infty$ as $R\to\infty$. For example, $\Omega^R$ can be a family of expanding domains whose union over all $R$ is $\Omega^\infty$, or a family of shrinking domains whose intersection is $\Omega^\infty$. Let $\mathfrak A_R$ be the operator corresponding to a formally symmetric elliptic boundary value problem in $\Omega^R$, and let $u_\varepsilon^R=(\mathfrak A_R+i\varepsilon)^{-1}f$. Conditions are determined under which $u_\varepsilon^R$ converges to a solution of the limit problem as $R\to\infty$, or as $\varepsilon\to0$ and $R\to\infty$ simultaneously.
Figures: 2.
Bibliography: 10 titles.

Full text: PDF file (609 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:2, 551–561

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J40; Secondary 35B99, 35J05
Received: 25.11.1983

Citation: M. Ya. Spiridonov, “Approximation of solutions of elliptic problems in domains with noncompact boundaries by solutions of exterior or interior problems”, Mat. Sb. (N.S.), 125(167):4(12) (1984), 547–557; Math. USSR-Sb., 53:2 (1986), 551–561

Citation in format AMSBIB
\Bibitem{Spi84}
\by M.~Ya.~Spiridonov
\paper Approximation of solutions of elliptic problems in domains with noncompact boundaries by solutions of exterior or interior problems
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 4(12)
\pages 547--557
\mathnet{http://mi.mathnet.ru/msb2100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=770906}
\zmath{https://zbmath.org/?q=an:0599.35054|0577.35032}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 2
\pages 551--561
\crossref{https://doi.org/10.1070/SM1986v053n02ABEH002956}


Linking options:
  • http://mi.mathnet.ru/eng/msb2100
  • http://mi.mathnet.ru/eng/msb/v167/i4/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:235
    Full text:69
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020